MAUDE Adverse Event Report: US SURGICAL PUERTO RICO AUTO SUTURE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO AUTO SUTURE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number OMS-T10BTS
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopic cholecystectomy, the balloon did not inflate.They opened another device to complete the procedure.There was no patient injury.
 
Additional Manufacturer Narrative
Post market vigilance (pmv) led an evaluation of two devices.Visual inspection and functional testing confirmed there were no abnormalities that would have caused or contributed to the reported condition.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
AUTO SUTURE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key8074221
Report Number2647580-2018-05558
Device Sequence Number1913344
Product Code GCJ
UDI-Device Identifier10884521081079
UDI-Public10884521081079
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K924011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model NumberOMS-T10BTS
Device Catalogue NumberOMS-T10BTS
Device Lot NumberP7G1507X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2018
Initial Date Received by Manufacturer 10/22/2018
Supplement Date Received by Manufacturer12/19/2018
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1